Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Body didn't like me skipping placebos..

 - UBBFriend: Email this page to someone!    
Author Topic: Body didn't like me skipping placebos..
Inferi
Neophyte
Member # 29171

Icon 1 posted      Profile for Inferi     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've done it before with no problems, but I guess my body said "too bad" this time, because I am now on my 4TH WEEK (now on placebos again) of bleeding. Does this sometimes happen when you skip? It's just a tad annoying.

That, and I would have thought after bleeding for three weeks prior to my withdrawl bleed, there'd be nothing left! But lo, it's heavier than usual. Ahaha, does this ever END?

Posts: 29 | From: San Antonio, TX | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
reonz
Peer Educator-in-Training
Member # 35313

Icon 1 posted      Profile for reonz     Send New Private Message       Edit/Delete Post   Reply With Quote 
I don't know about the bleeding, you should really go see your gyno.
But as far as skipping placebos, it wont do anything, let alone make you bleed for a month. Placebo pills don't have any active medication in them, they are just there to help you remember to take your pill everyday.

Posts: 34 | From: United States | Registered: Sep 2007  |  IP: Logged | Report this post to a Moderator
Leabug
Activist
Member # 27966

Icon 1 posted      Profile for Leabug     Send New Private Message       Edit/Delete Post   Reply With Quote 
Skipping placebos may cause spotting or unexpected bleeding, but it shouldn't lead to four weeks of it! I'd second reonz here; it's time to visit your gyn to make sure everything's a-ok.

--------------------
Lea

Posts: 2332 | From: Canada | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
Inferi
Neophyte
Member # 29171

Icon 1 posted      Profile for Inferi     Send New Private Message       Edit/Delete Post   Reply With Quote 
Okay, maybe I should have reworded that. It hasn't been true "period-like" bleeding, it's only been like mild spotting, barely noticable for the first week and a half or so and slowly picked up afterwards. But it was enough for me to want to use a tampon to prevent any messes, y'know? I THINK I've heard that it can do that, but I dunno, it just hadn't happened til now.
Now, if this doesn't stop after the end of the week, I too would like to see a doc, but my mother believes that there is no way I would need a gyno at this age, and I haven't a dime to my own name at the moment.

Posts: 29 | From: San Antonio, TX | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
Is your GP giving you pap smears and pelvics? If not, you at least need those from someone, if not a gynecologist. Most GPs can provide that care, and if you're on the pill -- and particularly taking packs back to back -- that really is essential.

But yes: a lot of spotting for a while can happen when you take packs back to back. So, you may want to chill out on doing that, especially if you've been doing it a lot.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68232 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
Inferi
Neophyte
Member # 29171

Icon 1 posted      Profile for Inferi     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by Heather:
Is your GP giving you pap smears and pelvics? If not, you at least need those from someone, if not a gynecologist. Most GPs can provide that care, and if you're on the pill -- and particularly taking packs back to back -- that really is essential.

But yes: a lot of spotting for a while can happen when you take packs back to back. So, you may want to chill out on doing that, especially if you've been doing it a lot.

Yeah, I did get a pap done over at Planned Parenthood (no need for mom to get involved and freak) in October back when I still had some cash (temporarily broke atm) and all was good.

I don't usually skip them too often, but for the past two sets of placebos, they were going to be at exceedingly bad times, and yeah. Not planning on doing that much again... [Roll Eyes]

Posts: 29 | From: San Antonio, TX | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3